# SDR DALA2020031001777

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 86,808 hours, 22,748 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

'SHIP 6802 -ETOPS, DIV- MODE CONTROL PANEL WOULD NOT INCREASE BEYOND ALT 19,000. AUTOPILOT AND FLIGHT DIRECTOR WOULD NOT RESPOND CORRECTLY. DIVERTED TO ATL. CORRECTIVE ACTION: R/R MCP PER B757 AMM 22-11. ALL TESTS PASSED.
